# SDR SABA020096

- Difficulty date: September 19, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N880CC
- Make and model: Dhav DHC8103
- Aircraft serial: 277
- Aircraft time: 27,503 hours, 23,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: CC834
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

Flight 5005 from AGS to CLT. Aircrew reported during pre-flight that the emergency floor lights would not test. Maintenance removed and replaced the emergency battery packs and system ops checked good. Aircraft was returned to service.
